Epithelial/mesenchymal plasticity: how have quantitative mathematical models helped improve our understanding?

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Jolly, MK; Tripathi, SC; Somarelli, JA; Hanash, SM; Levine, H

Published Date

  • July 2017

Published In

Volume / Issue

  • 11 / 7

Start / End Page

  • 739 - 754

Published By

International Standard Serial Number (ISSN)

  • 1574-7891

Digital Object Identifier (DOI)

  • 10.1002/1878-0261.12084

Language

  • en